# SDR ASAA0210116

- Difficulty date: May 13, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65516985
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND STRINGER SPLICE AT BS 907, STRINGER 25L CORRODED.  REPAIRED STRINGER SPLICE PER SRM.  (M)
